# SDR IPXA1168275

- Difficulty date: July 21, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 11,399 hours, 7,065 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, FLOOR PANEL 232TG HAS A CRACK UNDER THE BOARD.  REPAIRED FLOOR PANEL 232TG REF EO A300-5320-42721-A AND SRM 53-10-20-201, REV 20, PARA 8.B, FIG 203 (SHT 2).
